Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 1, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Feb 24, 2011, 5:42 AM CST for Jackson County, Tillman County, Oklahoma; Hardeman County, Wilbarger County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2011, 5:42 AM CST (11:42 UTC)
- Expired
- Feb 24, 2011, 6:30 AM CST
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Jackson County, OK, Tillman County, OK, Hardeman County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 16 km from the middle of the area, began a volume at 11:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 4:10 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
917
WUUS54 KOUN 241142
SVROUN
OKC065-141-TXC197-487-241230-
/O.NEW.KOUN.SV.W.0001.110224T1142Z-110224T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
542 AM CST THU FEB 24 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HARDEMAN COUNTY IN NORTHERN TEXAS...
NORTHWESTERN WILBARGER COUNTY IN NORTHERN TEXAS...
SOUTHEASTERN JACKSON COUNTY IN SOUTHWEST OKLAHOMA...
NORTHWESTERN TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 630 AM CST
* AT 542 AM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM NEAR CHILLICOTHE...MOVING NORTHEAST AT 65 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 65 MPH...
* LOCATIONS IN THE WARNING INCLUDE CHILLICOTHE...DAVIDSON...ELMER...
FARGO...FREDERICK...HEADRICK...HESS...HOLLISTER...HUMPHREYS...
MANITOU...ODELL...TIPTON AND VERNON.
LAT...LON 3466 9913 3461 9900 3459 9900 3460 9897
3453 9883 3451 9883 3451 9879 3442 9865
3407 9946 3431 9960
TIME...MOT...LOC 1142Z 233DEG 57KT 3430 9943
$$
WR1 follow-up statement
303
WWUS54 KOUN 241209
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
609 AM CST THU FEB 24 2011
TXC197-487-241219-
/O.CAN.KOUN.SV.W.0001.000000T0000Z-110224T1230Z/
HARDEMAN TX-WILBARGER TX-
609 AM CST THU FEB 24 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHWESTERN WILBARGER AND SOUTHEASTERN HARDEMAN COUNTIES...
LAT...LON 3466 9913 3461 9900 3459 9900 3460 9896
3453 9883 3451 9883 3451 9879 3445 9874
3431 9913 3449 9929
TIME...MOT...LOC 1209Z 233DEG 57KT 3455 9901
$$
OKC065-141-241230-
/O.CON.KOUN.SV.W.0001.000000T0000Z-110224T1230Z/
JACKSON OK-TILLMAN OK-
609 AM CST THU FEB 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CST
FOR NORTHERN TILLMAN AND SOUTHEASTERN JACKSON COUNTIES...
AT 609 AM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 4 MILES NORTHWEST OF MANITOU...MOVING NORTHEAST AT 65
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 65 MPH...
* LOCATIONS IN THE WARNING INCLUDE FREDERICK...HEADRICK...MANITOU AND
TIPTON.
LAT...LON 3466 9913 3461 9900 3459 9900 3460 9896
3453 9883 3451 9883 3451 9879 3445 9874
3431 9913 3449 9929
TIME...MOT...LOC 1209Z 233DEG 57KT 3455 9901
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 5:38 AM CST, 4 minutes earlier.
Area forecast discussion, Feb 24, 5:38 AM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
538 AM CST THU FEB 24 2011
.AVIATION...
12Z TAFS... SHOWERS AND THUNDERSTORMS WILL AFFECT MOST TAF SITES
TODAY. CLOUDS AND PRECIPITATION WILL DECREASE FROM SOUTHWEST TO
NORTHEAST LATER THIS MORNING AND THIS AFTERNOON. VARIABLE GUSTY
WINDS WILL BE POSSIBLE NEAR THE THUNDERSTORMS.
&&
.PREV DISCUSSION... /ISSUED 333 AM CST THU FEB 24 2011/
DISCUSSION...
A COLD FRONT THAT MOVED ACROSS NORTHERN PORTIONS OF THE FA YESTERDAY
EVENING HAS STALLED IN PARTS OF CENTRAL OKLAHOMA. SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING HOURS... ENDING FROM
WEST TO EAST STARTING LATE THIS MORNING AND CONTINUING THROUGH THE
AFTERNOON. ENOUGH INSTABILITY AND WIND SHEAR COULD DEVELOP FOR A FEW
OF THE STORMS TO BECOME SEVERE. THE LIFT ASSOCIATED WITH A SHORTWAVE
TROUGH MOVING FROM THE SOUTHERN ROCKIES ACROSS THE SOUTHERN PLAINS
TODAY WILL AID IN THE CONTINUED DEVELOPMENT OF THE STORMS. A SURFACE
LOW AND ASSOCIATED DRYLINE AND COLD FRONT WILL ALSO MOVE ACROSS THE
FA TODAY. DRIER AIR WILL MOVE INTO SOUTHERN PORTIONS OF THE FA
BEHIND THE DRYLINE. THIS DRY AIR WILL LEAD TO RH VALUES BELOW 20
PERCENT IN PARTS OF WESTERN NORTH TEXAS THIS AFTERNOON. THE LOW
HUMIDITIES WILL COMBINE WITH BREEZY WINDS TO ELEVATE THE WILDFIRE
POTENTIAL SO WILL CONVERT THE FIRE WEATHER WATCH TO A RED FLAG
WARNING. IF ANY FIRES DO GET STARTED... CONDITIONS WILL BE
COMPLICATED BY THE COLD FRONT MOVING INTO THE AREA SWITCHING THE
WIND DIRECTION DESPITE AN IMPROVEMENT IN HUMIDITIES. COLDER AIR WILL
MOVE INTO THE REGION BEHIND THE COLD FRONT AND CAUSE FALLING
TEMPERATURES DURING THE DAY IN NORTHERN PORTIONS OF THE FA. DESPITE
THE COLDER AIR MOVING INTO THE REGION BEHIND THE FRONT... EXPECT
THIS TO HAPPEN TOO SLOWLY FOR THE PRECIP TO CHANGE FROM RAIN.
HOWEVER... IF COLDER AIR MOVES IN FASTER THAN EXPECTED... A LITTLE
BIT OF WINTER PRECIP CAN NOT BE COMPLETELY RULED OUT IN FAR NORTHERN
OK AS THE PRECIPITATION BEGINS TO WIND DOWN.
TEMPERATURES WILL BE BELOW NORMAL FRIDAY BUT THEN GRADUALLY WARM IN
MOST LOCATIONS OVER THE WEEKEND. MODELS HAVE BECOME A LITTLE CLOSER
IN AGREEMENT ON TIMING OF NEXT UPPER SYSTEM THAT WILL AFFECT THE
REGION LATE THIS WEEKEND. MODELS SHOW SHOWERS AND THUNDERSTORMS
POSSIBLE SATURDAY NIGHT INTO SUNDAY WITH ANOTHER COLD FRONT AND
DRYLINE MOVING ACROSS THE REGION. FIRE WEATHER WILL ONCE AGAIN BE A
CONCERN BEHIND THE DRYLINE SUNDAY. SOUTHERLY WINDS AND WARM
TEMPERATURES EXPECTED TO RETURN TO THE FA BY TUESDAY WITH MOSTLY
ZONAL UPPER LEVEL FLOW OVER THE REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 61 27 47 36 / 80 0 0 10
HOBART OK 59 26 50 34 / 60 0 0 0
WICHITA FALLS TX 73 31 57 40 / 70 0 0 10
GAGE OK 42 16 45 29 / 50 0 0 10
PONCA CITY OK 49 22 40 31 / 90 10 0 10
DURANT OK 73 34 56 40 / 90 10 0 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
TXZ084>090.
&&
09/25/25Hazardous weather outlook, Feb 24, 5:00 AM CST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CST THU FEB 24 2011
OKZ004>048-050>052-TXZ083>090-241800-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 AM CST THU FEB 24 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE SOUTHERN
HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS THROUGH THIS
AFTERNOON.
LOCATION...
THE MOST LIKELY AREA FOR SEVERE STORMS THIS MORNING WILL BE ALONG
AND SOUTH OF A LINE FROM STILLWATER AND GUTHRIE... TO WATONGA AND
CLINTON... TO CHEYENNE OKLAHOMA. THE MOST LIKELY AREA FOR SEVERE
STORMS THIS AFTERNOON WILL BE SOUTH AND EAST OF A LINE FROM
SEMINOLE... TO ADA... TO TISHOMINGO.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH THIS
AFTERNOON.
IMPACTS...
HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 65 MPH WILL BE
POSSIBLE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS
AFTERNOON.
DISCUSSION...
THUNDERSTORMS CONTINUE TO DEVELOP EARLY THIS MORNING AS LIFT FROM AN
APPROACHING UPPER LEVEL TROUGH OVERSPREADS THE REGION. A FEW OF
THESE STORMS MAY BECOME SEVERE PRODUCING LARGE HAIL AND GUSTY WINDS.
THUNDERSTORMS WILL REMAIN POSSIBLE THROUGHOUT THE DAY AS THE UPPER
LEVEL STORM SYSTEM MOVES ACROSS THE SOUTHERN PLAINS. A DRYLINE AND
COLD FRONT WILL ALSO MOVE ACROSS THE REGION TODAY. ADDITIONAL STORMS
MAY DEVELOP ALONG THE DRYLINE THIS AFTERNOON IN PARTS OF SOUTH
CENTRAL AND SOUTHEAST OKLAHOMA. THESE STORMS COULD ALSO BECOME
SEVERE PRODUCING LARGE HAIL AND STRONG WINDS. THE THUNDERSTORMS ARE
EXPECTED TO END FROM WEST TO EAST THIS AFTERNOON.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY FEB 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
DRY AIR... BREEZY WINDS... AND WARM TEMPERATURES WILL ALSO ELEVATE
THE WILDFIRE POTENTIAL BEHIND THE DRYLINE IN PARTS OF NORTH TEXAS
THIS AFTERNOON. REFER TO THE RED FLAG WARNING FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN SATURDAY NIGHT INTO
SUNDAY ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS AS ANOTHER
STORM SYSTEM MOVES ACROSS THE SOUTHERN PLAINS.
OTHER HAZARDOUS WEATHER...
A DRYLINE IS EXPECTED TO MOVE ACROSS THE REGION SUNDAY. DRY AIR AND
STRONG WINDS MAY COMBINE BEHIND THE DRYLINE TO INCREASE THE WILDFIRE
POTENTIAL SUNDAY AFTERNOON.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.
MAXWELLIn the hours before
Special weather statement, Feb 24, 4:31 AM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
431 AM CST THU FEB 24 2011
OKZ019-020-026-241100-
LINCOLN OK-LOGAN OK-PAYNE OK-
431 AM CST THU FEB 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN...LOGAN AND PAYNE
COUNTIES.
AT 431 AM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
LANGSTON...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
WR
LAT...LON 3614 9678 3576 9719 3600 9730 3626 9702
3625 9693Special weather statement, Feb 24, 4:46 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 446 AM CST THU FEB 24 2011 OKZ017>019-023>025-241130- BLAINE OK-LOGAN OK-KINGFISHER OK-CANADIAN OK-OKLAHOMA OK-CADDO OK- 446 AM CST THU FEB 24 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CANADIAN... KINGFISHER...LOGAN AND OKLAHOMA COUNTIES. AT 446 AM CST...STRONG THUNDERSTORMS WERE LOCATED FROM 6 MILES SOUTHWEST OF CASHION TO 20 MILES WEST OF LOOKEBA...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... WIND GUSTS TO 50 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. WR LAT...LON 3566 9740 3530 9852 3575 9845 3585 9760
Special weather statement, Feb 24, 4:52 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
452 AM CST THU FEB 24 2011
OKZ036-TXZ083-241115-
JACKSON OK-HARDEMAN TX-
452 AM CST THU FEB 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN AND JACKSON
COUNTIES.
AT 452 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER QUANAH...
MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
WR
LAT...LON 3457 9952 3445 9938 3438 9946 3438 9948
3436 9948 3417 9969 3431 9983Special weather statement, Feb 24, 5:05 AM CST, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 505 AM CST THU FEB 24 2011 OKZ023-025-027>029-038-241130- OKLAHOMA OK-CADDO OK-CLEVELAND OK-GRADY OK-MCCLAIN OK-COMANCHE OK- 505 AM CST THU FEB 24 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CLEVELAND... COMANCHE...GRADY...MCCLAIN AND OKLAHOMA COUNTIES. AT 505 AM CST...A FEW STRONG THUNDERSTORMS WERE LOCATED FROM 3 MILES SOUTH OF NEWCASTLE TO CEMENT...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... WIND GUSTS TO 40 MPH... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. WR LAT...LON 3520 9757 3480 9827 3506 9807 3546 9737
Special weather statement, Feb 24, 5:10 AM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
510 AM CST THU FEB 24 2011
OKZ018-019-023-024-241145-
LOGAN OK-KINGFISHER OK-CANADIAN OK-CADDO OK-
510 AM CST THU FEB 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CANADIAN...
KINGFISHER AND LOGAN COUNTIES.
AT 510 AM CST...SEVERAL LINES OF STRONG THUNDERSTORMS WERE LOCATED FROM 3
MILES EAST OF SEWARD TO 24 MILES SOUTHWEST OF CALUMET...MOVING
NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
WR
LAT...LON 3591 9715 3577 9739 3569 9794 3533 9857
3587 9765 3595 9714Special weather statement, Feb 24, 5:22 AM CST, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 522 AM CST THU FEB 24 2011 TXZ083-084-241145- HARDEMAN TX-FOARD TX- 522 AM CST THU FEB 24 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND HARDEMAN COUNTIES. AT 522 AM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF COPPER BREAKS STATE PARK...MOVING NORTHEAST AT 50 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... WR LAT...LON 3436 9969 3432 9951 3398 9983 3411 9998
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 8:04 AM CST | Areal Flood Advisory | OUN | Oklahoma | 116 min |
| Feb 24, 9:11 AM CST | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 49 min |
| Feb 24, 3:51 PM CST | Fire Weather Watch | OUN | Beckham, Blaine, Caddo, Comanche, Cotton, Custer and 16 more | 53 hr |
| Feb 24, 3:56 AM CST | Red Flag Warning | OUN | Archer, Baylor, Clay, Foard, Knox, Wichita and 1 more | 14 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.